# SDR 250TR0056

- Difficulty date: October 22, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,483 hours, 26,564 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 27 RT JUST FORWARD OF BS 360.  REPAIRED IAW EA NR 53-291 AND SRM 53-10-3.
